Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/153719
Title: Modification of gesture-determined-dynamic function with consideration of margins for motion planning of humanoid robots
Authors: Zhang, Zhijun
Kong, Lingdong
Niu, Yaru
Liang, Ziang
Keywords: Engineering::Computer science and engineering
Issue Date: 2020
Source: Zhang, Z., Kong, L., Niu, Y. & Liang, Z. (2020). Modification of gesture-determined-dynamic function with consideration of margins for motion planning of humanoid robots. Filomat, 34(15), 5033-5048. https://dx.doi.org/10.2298/FIL2015033Z
Journal: Filomat
Abstract: The gesture-determined-dynamic function (GDDF) offers an effective way to handle the control problems of humanoid robots. Specifically, GDDF is utilized to constrain the movements of dual arms of humanoid robots and steer specific gestures to conduct demanding tasks under certain conditions. However, there is still a deficiency in this scheme. Through experiments, we found that the joints of the dual arms, which can be regarded as the redundant manipulators, could exceed their limits slightly at the joint angle level. The performance straightly depends on the parameters designed beforehand for the GDDF, which causes a lack of adaptability to the practical applications of this method. In this paper, a modified scheme of GDDF with consideration of margins (MGDDF) is proposed. This MGDDF scheme is based on quadratic programming (QP) framework, which is widely applied to solving the redundancy resolution problems of robot arms. Moreover, three margins are introduced in the proposed MGDDF scheme to avoid joint limits. With consideration of these margins, the joints of manipulators of the humanoid robots will not exceed their limits, and the potential damages which might be caused by exceeding limits will be completely avoided. Computer simulations conducted on MATLAB further verify the feasibility and superiority of the proposed MGDDF scheme.
URI: https://hdl.handle.net/10356/153719
ISSN: 0354-5180
DOI: 10.2298/FIL2015033Z
Rights: © 2020 The Author(s). Published by Faculty of Sciences and Mathematics, University of Nis, Serbia. This is an open-access article distributed under the terms of the Creative Commons Attribution License.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SCSE Journal Articles

Files in This Item:
File Description SizeFormat 
0354-51802015033Z.pdf964.2 kBAdobe PDFView/Open

Page view(s)

57
Updated on May 18, 2022

Download(s)

7
Updated on May 18, 2022

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.